Weak positivity for Hodge modules

Mihnea Popa, Lei Wu

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We prove the weak positivity of the kernels of Kodaira-Spencer-type maps for pure Hodge module extensions of generically defined variations of Hodge structure.

Original languageEnglish (US)
Pages (from-to)1139-1155
Number of pages17
JournalMathematical Research Letters
Volume23
Issue number4
DOIs
StatePublished - Jan 1 2016

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Weak positivity for Hodge modules'. Together they form a unique fingerprint.

  • Cite this